# SDR 06FDEA1351

- Difficulty date: April 10, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 48,724 hours, 7,607 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6741501
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AILERON TRAILING EDGE INBOARD UPPER SURFACE FOUND   DELAMINATED.  LEFT WING OUTBOARD AILERON TRAILING EDGE INBOARD UPPER  SURFACE REPAIRED AS PER FEDEX EA NR 1-5790-95674, TITLE: WINGS, OUTBOARD AILERON, REPAIR LEFT OUTBOARD AILERON DELAMINATION.  THIS REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
